# SDR MASA2010101301121

- Difficulty date: October 12, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 14,120 hours, 11,382 cycles
- Engine: Ge CF348C5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 4121T67P04
- Part serial: GRTU3127
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 17,792 hours, 13,130 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENG OBV LEAKING NR 1 ENG OBV LEAKING FUEL.  MX R2 NR 1 OBV, OPS GOOD.
